Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014, Article ID 864396, 21 pages
http://dx.doi.org/10.1155/2014/864396
Research Article

The Exponentiated Half-Logistic Family of Distributions: Properties and Applications

1Departamento de Estatística, Universidade Federal de Pernambuco, 50740-540 Recife, PE, Brazil
2Department of Statistics, Ferdowsi University, Mashhad 9177948974, Iran
3Departamento de Ciências Exatas, Universidade de São Paulo, 13418-900 Piracicaba, SP, Brazil

Received 3 September 2013; Accepted 5 December 2013; Published 13 March 2014

Academic Editor: Ricardas Zitikis

Copyright © 2014 Gauss M. Cordeiro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gauss M. Cordeiro, Morad Alizadeh, and Edwin M. M. Ortega, “The Exponentiated Half-Logistic Family of Distributions: Properties and Applications,” Journal of Probability and Statistics, vol. 2014, Article ID 864396, 21 pages, 2014. https://doi.org/10.1155/2014/864396.